# SDR UALA2012100305620

- Difficulty date: October 2, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 66,891 hours, 24,636 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 332153012
- Part serial: 4314
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD ELEVATOR PCA BAD.  LEAKING AT ACTUATOR ROD END.  REPLACED LEFT OUTBOARD ELEVATOR PCU, OPS CHECK GOOD.
